# SDR IPXA2019103098462

- Difficulty date: October 5, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 17,598 hours, 10,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Part number: A5247122500600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300ACCESS DOOR 313AL LOWER FOUND CORNER IS CRACKEDREPAIRED IAW A300-600 SRM 51-77-11 AND EA 300-5240-27-A2383.
